Side effects from my pills

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

allie1644
Regular Member


Date Joined Jan 2007
Total Posts : 47
   Posted 2/3/2007 8:13 PM (GMT -7)   
I have been taking pills for my BP since december, and after going into a severe depression in the beginning of january I stopped eating for about two days. I have heard that this is normal. But after that I started having a horrible gag reflex when it came to anything. Food, taking my pills, and the most horrible is brushing my teeth. It has gotten so bad that it takes me 10 minutes to brush my teeth because I have to stop every 10 to 15 seconds. I vomited yesterday for the first time and so I KNOW that it is getting serious.
 
What is wrong? Has anyone ever experienced this? What can I do to muffle the effects?
 
If anyone has suggestions I'd really appreciate it.
 
-Allie
"Stability is a place bipolar people only visit"
 
Bipolar II, rapid cycler, severe depression/hypomania, severe anxiety, and lifesaver- Shadley's Titan, nine-year-old reg. Quarter Horse Gelding.
 
Past: Depakote, Lexapro
Current: Lamictal, Abilify, Buspirome, Minocycline, omega 3, probiotics
 
 


Boo
Veteran Member


Date Joined May 2004
Total Posts : 724
   Posted 2/4/2007 1:22 AM (GMT -7)   
I usually post on Arthritis Forum. I suffer from depression and hubby is bi-polar. I think your BP meds are messing with you. Have you asked your doc about this? I take Toprol at bedtime along with Effexor. Had some GI issues at first (8 years ago) but none now. Lord, sometimes I wish something would take away my appetite.

Sorry to jump in like this. I cruise this forum from to time looking for answers to hubbys outbursts. Boo

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 2/4/2007 6:39 AM (GMT -7)   

Thanks for popping over Boo , nice to see you - I hope you find this board helpful :-)

Allie - deffinitely tell your doc about this as it is imparing your quality of life. The problem could be caused by your meds , or , it could be anticipatory anxiety - you are worried that you are going to gag therefore you do. If it is anxiety you could try CBT to change the way you think about eating , pill taking , etc.... if you would like an online CBT course I will post you the link.

Let us know what you find out , take care ,

Smiler tongue


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


allie1644
Regular Member


Date Joined Jan 2007
Total Posts : 47
   Posted 2/7/2007 1:04 PM (GMT -7)   
i would love that smiler!! Please send the link =)

"Stability is a place bipolar people only visit"
 
Bipolar II, rapid cycler, severe depression/hypomania, severe anxiety, and lifesaver- Shadley's Titan, nine-year-old reg. Quarter Horse Gelding.
 
Past: Depakote, Lexapro
Current: Lamictal, Abilify, Buspirome, Minocycline, omega 3, probiotics
 
 


smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 2/8/2007 10:00 AM (GMT -7)   

Here you are......

 

 
Sorry I took so long to reply eyes
Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD , IBS.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:42 AM (GMT -7)
There are a total of 2,732,900 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
218 Guest(s), 5 Registered Member(s) are currently online.  Details
teacher2many, Sherrine, NevadaMike, fibrocushie, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer